MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3544650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: generalized illness.(b)(4).
 
Event or Problem Description
This event was reported to the fda under mw5095229.It was reported that a female patient who underwent breast surgery with two 650cc mentor memorygel breast implants experienced autoimmune issues, joint pain, rashes, headaches and swelling post procedure.As a result, patient had an explantation on (b)(6) 2020.This medwatch form is for product b.
 
Additional Manufacturer Narrative
On (b)(6) 2021, mentor became aware that patient's implantation date was erroneously submitted in initial report.Manufacturer¿s reference number:(b)(4) d6 relevant fields have been updated.

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10519098
Report Number1645337-2020-11397
Device Sequence Number2720294
Product Code FTR
UDI-Device Identifier00081317001140
UDI-Public00081317001140
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3544650
Device Catalogue Number3544650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;